# SDR SWAA2023053127997

- Difficulty date: April 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY BS 540 BTW BL0 TO LBL 24.75 AT PASSENGER CABIN 2023-257937<[01] REPLACED BRACKET ASSY BS 540 BTW BL0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED BRACKET ASSY BS 540 BTW BL0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED ; REPLACED BRACKET ASSY BS 540 BTW BL0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; SEE INDIVIDUAL SIGN-OFF BELOW RII Ï¿½TEM
